# SDR 2009FA0000707

- Difficulty date: May 8, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 18,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE LT SIDE OF THE CTR BEAM WAS FOUND TO BE CORRODED AT THE THIRD CARBON CROSSBEAM FROM THE FRONT.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE EXACT CAUSE OF DAMAGE.  (K)
